Pacific Journal of Mathematics

Complemented congruences on complemented lattices.

M. F. Janowitz

Article information

Source
Pacific J. Math., Volume 73, Number 1 (1977), 87-90.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810896

Mathematical Reviews number (MathSciNet)
MR0463059

Zentralblatt MATH identifier
0371.06005

Subjects
Primary: 06A25

Citation

Janowitz, M. F. Complemented congruences on complemented lattices. Pacific J. Math. 73 (1977), no. 1, 87--90. https://projecteuclid.org/euclid.pjm/1102810896


Export citation

References

  • [1] G. Gratzer and E. T. Schmidt, Standard ideals in lattices, Acta Math. Acad. Sci. Hung., 16 (1965), 289-301.
  • [2] G. Gratzer, A characterization of neutral elements in lattices, Magyar Tud. Akad. Mat. Kutu int. KzL, 7 (1962), 191-192.
  • [3] M. F. Janowitz, Protective ideals and congruence relations, Univ. of New Mexico Tech. Report No. 51 (1964).
  • [4] M. F. Janowitz,On a paper by Iqbalunissa, Fund. Math., 78 (1973), 177-182.